# SDR CED2003F00000

- Difficulty date: November 15, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N233CA
- Make and model: Lear 25B
- Aircraft serial: 133
- Engine: Ge CJ6106
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: WF334761
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON NOV 20, 2003, THE AIRCRAFT EXPERIENCED LOW FUEL PRESSURE WARNING LIGHTS.  UPON INVESTIGATION OF THE DISCREPANCY WE CHANGED THE FUEL FILTERS BECAUSE THE FELT SEAL HAD CONE UNGLUED AND CLOGGED THE FILTER.  THE AIRCRAFT WAS IN FOR A INSPECTION OF THE 15 NOV 2003, AND THE FUEL FILTER WERE CHANGED DURING THIS INSPECTION.  THE AIRCRAFT HAD ONLY FLOWN TWO LEGS OF A TRIP BEFORE THE PROBLEM OCCURRED.  SPOKE WITH SEVERAL OTHER OPERATORS AND FOUND THAT THIS HAS OCCURRED TO TEM WHEN USING THIS SAME PN OR FILTER.
